# SDR ASOA2013031903224

- Difficulty date: March 2, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,390 hours, 6,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRROSION AT AFT CARGO DOOR SILL FROM FS 1000-FS 1047.   REPAIRED IAW SRM 51-21-06-001-001-A01 & EO NO: CL600-2D24-53-I00155.
